All Title Author
Keywords Abstract

Publish in OALib Journal
ISSN: 2333-9721
APC: Only $99

ViewsDownloads

Certain Problem for Starlike Functions with Respect to Other Points

DOI: 10.4236/oalib.1107383, PP. 1-9

Subject Areas: Algebraic Geometry

Keywords: Univalent Functions, Distortion Theorem, Fractional Calculus Operators

Full-Text   Cite this paper   Add to My Lib

Abstract

In this work, a new class of analytic and univalent functions , , with respect to other points that include symmetrical and conjugats in the unit disk are studied. The estimated coefficients are calculated respectively for each class of functions. The fractional calculus techniques where were used to study the distortion theorem. The fractional integral operator was used to satistfy the analytic function f(z) in a simply-connected region of the z-plane containing the origin on a class , and hence concluded to the analytic fonctions f(z) on the calsses and .

Cite this paper

Esa, G. H. (2021). Certain Problem for Starlike Functions with Respect to Other Points. Open Access Library Journal, 8, e7383. doi: http://dx.doi.org/10.4236/oalib.1107383.

References

[1]  Sakagushi, K. (1959) On Certain Univalent Mapping. Journal of the Mathematical Society of Japan, 11, 72-75. https://doi.org/10.2969/jmsj/01110072
[2]  Ahlfors, L.V. (1979) Complex Analysis. McGraw-Hill, 2 Pennsylvania Plaza New York City, 241.
[3]  Srivastava, H.M. and Buschman, R.G. (1977) Convolution Integral Equation with Special Function Kernels. John Wiley and Sons, New York, London, Sydney and Toronto.
[4]  Srivastava, H.M. and Owa, S. (1984) An Application of the Fractional Derivative. Math. Japon., 29, 384-389.
[5]  Srivastava, H.M. and Owa, S. (Eds.) (1989) Univalent Functions, Fractional Calculus and Their Applications. In: Ellis Harwood Limited, Chichester, Halsted Press, John Wiley and Sons, New York, Chichester, Brisbane and Toronto.
[6]  Srivastava, H.M., Saigo, M. and Owa, S. (1988) A Class of Distortion Theorem of Fractional Calculus. Journal of Mathematical Analysis and Applications, 131, 412-420. https://doi.org/10.1016/0022-247X(88)90215-6
[7]  Esa, Gh.H. and Darus, M. (2007) Application of Fractional Calculus Operators to a Certain Class of Univalent Functions with Negative Coefficient. International Mathematical Forum, 2, 2807-2814. https://doi.org/10.12988/imf.2007.07253
[8]  Owa, S. (1978) On the Distortion Theorems. Kyungpook Mathematical Journal, 18, 53-59.

Full-Text


comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal